Normal integral bases and the Spiegelungssatz of Scholz

Jan Brinkhuis

Acta Arithmetica (1995)

  • Volume: 69, Issue: 1, page 1-9
  • ISSN: 0065-1036

How to cite


Jan Brinkhuis. "Normal integral bases and the Spiegelungssatz of Scholz." Acta Arithmetica 69.1 (1995): 1-9. <>.

author = {Jan Brinkhuis},
journal = {Acta Arithmetica},
keywords = {normal integral bases; Spiegelungssatz; unramified cyclic cubic extensions; 3-class group; Scholz mirror},
language = {eng},
number = {1},
pages = {1-9},
title = {Normal integral bases and the Spiegelungssatz of Scholz},
url = {},
volume = {69},
year = {1995},

AU - Jan Brinkhuis
TI - Normal integral bases and the Spiegelungssatz of Scholz
JO - Acta Arithmetica
PY - 1995
VL - 69
IS - 1
SP - 1
EP - 9
LA - eng
KW - normal integral bases; Spiegelungssatz; unramified cyclic cubic extensions; 3-class group; Scholz mirror
UR -
ER -


  1. [B1] J. Brinkhuis, Normal integral bases and complex conjugation, J. Reine Angew. Math. 375/376 (1987), 157-166. Zbl0609.12009
  2. [B2] J. Brinkhuis, Galois module structure as the obstruction to a local-global principle, J. Algebra 145 (1992), 454-462. Zbl0745.11052
  3. [B3] J. Brinkhuis, On the Galois module structure over CM-fields, Manuscripta Math. 75 (1992), 333-347. Zbl0757.11044
  4. [C-F] J. W. S. Cassels and A. Fröhlich, Algebraic Number Theory, Academic Press, London, 1967. Zbl0153.07403
  5. [Ca-Ch-F-T] Ph. Cassou-Noguès, T. Chinburg, A. Fröhlich and M. J. Taylor, L-functions and Galois modules, Notes by D. Burns and N. P. Byott, in: Proceedings of the Durham Symposium, July 1989, Cambridge University Press, Cambridge, 1991, 75-139. Zbl0733.11044
  6. [C-T] Ph. Cassou-Noguès and M. J. Taylor, Elliptic Functions and Rings of Integers, Progr. Math. 66, Birkhäuser, Boston, 1987. Zbl0621.12012
  7. [F] A. Fröhlich, Galois Module Structure of Algebraic Integers, Ergeb. Math. Grenzgeb. (3) 1, Springer, 1981. Zbl0501.12012
  8. [H] D. Hilbert, Die Theorie der algebraischen Zahlkörper ('Zahlbericht'), Jahresber. Deutsch. Math.-Verein. 4 (1897), 175-546, or: Gesammelte Abhandlungen , I, Berlin, 1932, 63-363. 
  9. [Jac] N. Jacobson, Lectures in Algebra, Vol. III, Princeton Univ. Press, 1964. 
  10. [Jau] J.-F. Jaulent, Dualité dans les corps surcirculaires, in: Séminaire de Théorie des Nombres, Paris 1986-87, Progr. Math. 75, Birkhäuser, 1988, 183-220. 
  11. [S] A. Scholz, Über die Beziehung der Klassenzahlen quadratischer Körper zueinander, J. Reine Angew. Math. 166 (1932), 201-203. Zbl0004.05104
  12. [T1] M. J. Taylor, On Fröhlich's conjecture for rings of integers of tame extensions, Invent. Math. 63 (1981), 41-79. Zbl0469.12003
  13. [T2] M. J. Taylor, Relative Galois module structure of rings of integers and elliptic functions II, Ann. of Math. 121 (1985), 519-535. Zbl0594.12008
  14. [T3] M. J. Taylor, Rings of integers and trace forms for tame extensions of odd degree, Math. Z. 202 (1989), 313-341. Zbl0723.11055
  15. [T4] M. J. Taylor, The Galois module structure of certain arithmetic principal homogeneous spaces, J. Algebra 153 (1992), 203-214. Zbl0776.11065

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.